Allergic Reaction?

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Allergic Reaction?

Postby Alicia » Sat Mar 28, 2009 7:29 am

Hello,

I have been on Copaxone for over 8 years. I have had many bad reactions too it. Last night I had the usual bad reaction with the tightness in the chest and the feeling of not being able to breathe. But then my entire body felt prickly and itchy. My skin was covered in red splotches all over my body. The itchy prickly feeling was especially intense in my hands and feet. My eyes got bloodshot and looked as if I had been crying but I had not. I almost threw up during this ordeal. Afterward I was pale, my eyes looked sunken and I felt like crap. I have had reactions similar to this but this one was worse. It seems like each time I have a reaction some aspect of it is worse than the one before. Does this sound like an allergic reaction? I am at my wits end with this medication. I think in my case the cons are outweighing the pros.

Alicia
User avatar
Alicia
Family Member
 
Posts: 95
Joined: Tue Jun 29, 2004 3:00 pm
Location: USA

Advertisement

Postby LR1234 » Sat Mar 28, 2009 7:39 am

yes it sounds like an allergic reaction. (I am not on copaxone, neither am I a dr but I would recommend you seeing a dr ASAP incase your body's reaction to the copaxone is getting stronger)

Lx
LR1234
Family Elder
 
Posts: 1503
Joined: Wed Feb 11, 2009 4:00 pm
Location: California

Postby cheerleader » Sat Mar 28, 2009 8:43 am

Alicia- Call your doc ASAP. Your reaction to Copaxone would be described as severe in the literature-

Seek medical attention right away if any of these SEVERE side effects occur when using Copaxone:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); abnormal thinking; chest pain or tightness; continuing flushing and anxiety long after injection; dizziness; fast heartbeat; memory loss; pounding in the chest; severe pain, redness, or swelling at injection site; sweating; tightness in the throat; tremor.

wishing you the best-
AC
Husband dx RRMS 3/07
dx dual jugular vein stenosis (CCSVI) 4/09
http://ccsviinms.blogspot.com
User avatar
cheerleader
Family Elder
 
Posts: 5042
Joined: Mon Sep 10, 2007 3:00 pm
Location: southern California


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service